# SDR IPXA11567131

- Difficulty date: May 31, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Debonded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, ACCESS DOOR 194ER INNER SURFACE DEBONDED 69" FROM L/E 19" FROM OTBD EDGE.  REPAIRED IAW SRM 52-40-02-01-7, 51-70-05-0G.
